# SDR DALA2021011400238

- Difficulty date: December 22, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,377 hours, 20,259 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Lg Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5808 - THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO A "L HYD QTY" EICAS MESSAGE AND A "RSVR" WARNING LIGHT. HYDRAULIC QUANTITY WAS SHOWING "ZERO" AS IN A TOTAL LOSS OF L HYDRAULIC SYSTEM AND RESERVOIR. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT MAIN GEAR DOWN LOCK ACTUATOR.
